# SDR DALA2023082206844

- Difficulty date: August 17, 2023
- Submitted: August 22, 2023
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 77,143 hours, 32,914 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0688 L2 DOOR KNUCKLE KNOCKER STUCK AT DEPARTURE. CORRECTIVE ACTION: CYCLED SLIDE ARMING, KNUCKLE KNOCKER OPS NML. REF. B757 AMM 25- 66. (8701738)
